Alert archive / Maine / Gale Warnings in 2016

Gale Warning 6, NWS Caribou, ME

January 25, 2016

NWS Caribou, ME issued this gale warning at Jan 25, 2016, 2:42 PM EST. It took effect at Jan 26, 2016, 10:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2016, 2:42 PM EST (19:42 UTC)
In effect from
Jan 26, 2016, 10:00 AM EST
Expired
Jan 27, 2016, 3:42 AM EST
In force
18 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

448 
WHUS71 KCAR 251942
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
242 PM EST MON JAN 25 2016

ANZ050-051-260745-
/O.UPG.KCAR.GL.A.0002.160126T1700Z-160127T1100Z/
/O.NEW.KCAR.GL.W.0006.160126T1500Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
242 PM EST MON JAN 25 2016

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-260745-
/O.NEW.KCAR.SC.Y.0012.160126T1500Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
242 PM EST MON JAN 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
715 
WHUS71 KCAR 252314
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
614 PM EST MON JAN 25 2016

ANZ050-051-260715-
/O.CON.KCAR.GL.W.0006.160126T1500Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
614 PM EST MON JAN 25 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-260715-
/O.CON.KCAR.SC.Y.0012.160126T1500Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
614 PM EST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
471 
WHUS71 KCAR 260233
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
933 PM EST MON JAN 25 2016

ANZ050-051-261045-
/O.CON.KCAR.GL.W.0006.160126T1500Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
933 PM EST MON JAN 25 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-261045-
/O.CON.KCAR.SC.Y.0012.160126T1500Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
933 PM EST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
288 
WHUS71 KCAR 260840
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EST TUE JAN 26 2016

ANZ050-051-261645-
/O.CON.KCAR.GL.W.0006.160126T1500Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
340 AM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-261645-
/O.CON.KCAR.SC.Y.0012.160126T1500Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
340 AM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
758 
WHUS71 KCAR 261629
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1129 AM EST TUE JAN 26 2016

ANZ050-051-270030-
/O.CON.KCAR.GL.W.0006.000000T0000Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1129 AM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-270030-
/O.CON.KCAR.SC.Y.0012.000000T0000Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1129 AM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
643 
WHUS71 KCAR 261941
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
241 PM EST TUE JAN 26 2016

ANZ050-051-270930-
/O.CON.KCAR.GL.W.0006.000000T0000Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
241 PM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-270930-
/O.CON.KCAR.SC.Y.0012.000000T0000Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
241 PM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
288 
WHUS71 KCAR 270211
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
911 PM EST TUE JAN 26 2016

ANZ050-051-271015-
/O.CON.KCAR.GL.W.0006.000000T0000Z-160127T1100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
911 PM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-271015-
/O.CON.KCAR.SC.Y.0012.000000T0000Z-160127T1100Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
911 PM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
319 
WHUS71 KCAR 270842
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 AM EST WED JAN 27 2016

ANZ050-051-271645-
/O.CAN.KCAR.GL.W.0006.000000T0000Z-160127T1100Z/
/O.EXB.KCAR.SC.Y.0012.000000T0000Z-160128T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
342 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-271645-
/O.EXT.KCAR.SC.Y.0012.000000T0000Z-160127T2300Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
342 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 25, 2:41 PM EST, 1 minute earlier.

Area forecast discussion, Jan 25, 2:41 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
241 PM EST MON JAN 25 2016

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
HIGH PRESSURE CURRENTLY ENTRENCHED ACROSS THE REGION WILL SLOWLY
MOVE EASTWARD OVERNIGHT. WARMER AIR WILL BEGIN TO LIFT NORTHWARD
LATER TONIGHT ONCE WE'RE ON THE BACK SIDE OF THE HIGH AND THEREBY
UNDER SOUTHWEST FLOW. CLOUDS WILL INCREASE OVERNIGHT AND AFTER A
QUICK DROP AFTER SUNSET, EXPECT TEMPERATURES WILL HOLD STEADY OR
EVEN RISE A BIT OVERNIGHT AS WELL. LOW TEMPERATURES WILL RANGE FROM
THE MID TEENS IN THE NORTH TO AROUND 20 SOUTH.

THE STRETCH OF TRANQUIL WEATHER COMES TO AN END ON TUESDAY AS LOW
PRESSURE AND ITS ATTENDANT COLD FRONT APPROACH FROM THE WEST.
PRECIPITATION WILL BE SLOW TO START AS THE COLUMN WILL TAKE A WHILE
TO MOISTEN, BUT EXPECT SHOWERS WILL BECOME MORE WIDESPREAD THROUGH
THE AFTERNOON, ESPECIALLY NORTH OF A GREENVILLE TO DANFORTH LINE.
TEMPERATURES WILL BE COLD ENOUGH AT THE ONSET FOR ALL SNOW, BUT AN
INFLUX OF MILDER AIR AHEAD OF THE APPROACHING SYSTEM WILL ALLOW THE
SNOW TO MIX WITH OR CHANGE OVER COMPLETELY TO RAIN IN MOST
LOCATIONS. THERE'S NOT MUCH MOISTURE, SO ANY SNOW ACCUMULATION WILL
BE LESS THAN AN INCH THROUGH THE EVENING. HIGHS WILL TOP OUT IN THE
MID 30S ACROSS THE NORTH AND NORTHWEST, WHILE SOUTHERN AROOSTOOK
COUNTY DOWN THROUGH BANGOR AND DOWNEAST WILL BE IN THE UPPER 30S TO
LOWER 40S.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
AN APPROACHING COLD FRONT FROM THE WEST WILL BRING MOSTLY
CLOUDY SKIES AND THE CHANCE FOR SOME RAIN/SNOW SHOWERS TO
NORTHERN PORTIONS OF THE FA TUESDAY EVENING BEFORE TRANSITIONING
TO SNOW SHOWERS LATER TUESDAY NIGHT. THE COLD FRONT WILL MOVE
EAST OF THE REGION ON WEDNESDAY WITH MOSTLY CLOUDY TO PARTLY
CLOUDY SKIES ALONG WITH THE CHANCE OF A FEW SNOW SHOWERS ACROSS
NORTHERN AREAS. HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT WITH
PARTLY CLOUDY TO MAINLY CLEAR SKIES EXPECTED. AN AREA OF LOW
PRESSURE FROM THE WEST WILL BRING INCREASING CLOUDS DURING
THURSDAY WITH THE CHANCE FOR SOME LATE DAY SNOW SHOWERS.
TEMPERATURES TUESDAY NIGHT THROUGH THURSDAY WILL AVERAGE ABOVE
NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE IS EXPECTED TO APPROACH FROM THE WEST THURSDAY NIGHT
AND MOVE ACROSS THE REGION FRIDAY. A WARM FRONT WILL MOVE ACROSS
THE STATE SATURDAY FOLLOWED BY A COLD FRONT LATE SUNDAY INTO
MONDAY. STRONG HIGH PRESSURE WILL THEN APPROACH FROM THE WEST
MONDAY NIGHT AND TUESDAY. THIS SYTEM WILL THEN MOVE ACROSS THE
REGION WEDNESDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST 02Z
TUESDAY. THEN MVFR WILL BECOME MORE PREVALENT AS CEILINGS
GRADUALLY LOWER TO BELOW 3000 FT FROM NORTH TO SOUTH.
PRECIPITATION WILL DEVELOP, MAINLY IN THE AFTERNOON AND MAINLY AT
THE NORTHERN TAF SITES. THIS PRECIPITATION WILL START OUT AS SNOW
SHOWERS, WHICH WILL THEN MIX WITH AND POSSIBLY CHANGE OVER TO ALL
RAIN BY 00Z WEDNESDAY. OCCASIONAL RESTRICTIONS TO VISIBILITY WILL
BE POSSIBLE, PERHAPS AS LOW AS 3SM.

SHORT TERM: MVFR CONDITIONS ARE POSSIBLE TUESDAY NIGHT AND INTO
WEDNESDAY ACROSS NORTHERN AREAS WITH VFR DOWNEAST. VFR CONDITIONS
EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. EXPECT VFR/MVFR
CONDITIONS FRIDAY AND SATURDAY.

&&

.MARINE...
NEAR TERM: A GALE WARNING HAS BEEN ISSUED FOR THE OUTER WATERS
FOR TOMORROW AFTERNOON, WHILE THE INNER WATERS WILL BE UNDER A
SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL BEGIN TO INCREASE
TONIGHT AND THROUGH THE DAY TUESDAY AS LOW PRESSURE SWINGS BY WELL
TO THE NORTH. SEAS WILL BE 2 TO 3 FEET THIS EVENING, BUT THESE
WILL BUILD AS WELL, REACHING 6 TO 10 FEET IN THE OUTER WATERS BY
LATE TUESDAY. THREE TO 6 FOOT SEAS EXPECTED IN THE INTRACOASTAL
AREAS.

SHORT TERM: A GALE WARNING IS IN EFFECT THROUGH TUEDAY NIGHT FOR
THE OUTERWATERS AND A SMALL CRAFT ADVISORY IS UP FOR THE INTRA-
COASTAL ZONE THROUGH TUESDAY NIGHT. A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED FOR THE ENTIRE COASTAL WATERS ON WEDNESDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 6 AM EST WEDNESDAY
     FOR ANZ052.
     GALE WARNING FROM 10 AM TUESDAY TO 6 AM EST WEDNESDAY FOR
     ANZ050-051.

&&

NEAR TERM...HASTINGS
SHORT TERM...DUDA
LONG TERM...MIGNONE
AVIATION...HASTINGS/DUDA
MARINE...HASTINGS/DUDA
Hazardous weather outlook, Jan 25, 2:42 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
242 PM EST MON JAN 25 2016

MEZ001>006-010-011-015>017-029>032-261945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
242 PM EST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ052-261945-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
242 PM EST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050-051-261945-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
242 PM EST MON JAN 25 2016

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 11:21 PM ESTSmall Craft Advisory for Hazardous SeasCAR12 hr
Jan 25, 2:42 PM ESTSmall Craft AdvisoryCAR55 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.